# SDR IPXA2021110375571

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 34,661 hours, 18,892 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**DIVERSION - EMERGENCY DECLARED** - CENTER HYDRAULIC QUANTITY LOW LIGHT MSG. RAN CHECKLISTR&R C HYD QUANTITY TRANSMITTER PER AMM 29-33-01. OPS CHECK GOOD. IPC 29-31-01-02-015.
